# SDR 00FDEA00748

- Difficulty date: October 27, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHEN THROTTLE RETARD AUTO PILOT KICKED OFF AND TRIM RAN AWAY NOSE DOWN.  INSTALL NEW STAB TRIM TRANSFER RELAY 5591 FOR PRECAUTION PER MM 27-40-0.  OK FOR SERVICE.
